# SDR VNAA201910121103

- Difficulty date: October 11, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 36,800 hours, 36,410 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST AS THEY STARTED THEIR TAKE OFF RUN, AT APPROX 20-30KTS CREW RECEIVED ANTI SKID OUTBOARD CAUTION MESSAGE. THEY ABORTED THE TAKE OFF AND SAFELY TAXI OFF OF THE RUNWAY AND CONTACTED MAINTENANCE. THEY WERE UNABLE TO CORRECT THE ISSUE AND RETURNED TO THE GATE. REMOVED AND REPLACED RIGHT OUTBOARD WHEEL SPEED TRANSDUCER PLUG IN ACCORDANCE WITH ESPM 20-17-10  CHECK GOOD IN ACCORDANCE WITH AMM CRJ200 32-44-06-740-801 THIS CLEARS MEL
